# SDR CALA2017112304192

- Difficulty date: November 23, 2017
- Submitted: November 23, 2017
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 32,336 hours, 11,100 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Cabin Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERWING FLOURESCENT TUBE INOPERATIVE.  R & R THE THE BULB AND FUSE IAW AMM 33-21-00-960-801 AND 33-21-00-960-803. OPS CHECKED GOOD.
